What Can Happen If You Overdose on Triple C?

Answer

Overdose of Triple C or real name Dextromethorphan many things can happen, including death. Symptoms of an overdose are, slow and hard breathing or no breathing, blurred vision, coma, convulsions and/or vomiting. If an overdose has occurred they should seek medical treatment immediately.
Reference:
Q&A Related to "What Can Happen If You Overdose on Triple C?"
Time to school you, obviously if you call them triple c's, then you know that they are used as a recreational drug. Putting that in mind, you should know that the whole point of overdosing
http://answers.yahoo.com/question/index?qid=201112...
Throw up. If you think you are ODing off of tripple cs and you arent throwing up, make yourself throw up. If you dont throw up you WILL die.
http://wiki.answers.com/Q/What_do_you_do_when_you_...
http://www.chacha.com/question/how-many-people-hav...
An overdose of triple sulfa vaginal is unlikely to occur. If you do suspect that a much larger than normal dose has been used or that triple sulfa vaginal has been ingested, contact
http://www.drugs.com/MTM/SULTRIN-TRIPLE-SULFA.HTML
Explore this Topic
An overdose happens when you take too much of a certain drug or medication. In case of an overdose, you should call for medical help right away. Depending on the ...
Many things could happen if someone overdoses on pills. It all depends on the types of pill. It is possible that they could die. They may feel drowsy, have difficult ...
During a drug overdose your body will begin to shut down. You will lose consciousness and your heart may stop beating for a moment or indefinitely. There will ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com